Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 245, NWS Springfield, MO

October 19, 2016Barry County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Oct 19, 2016, 6:31 PM CDT for Barry County, Missouri. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 19, 2016, 6:31 PM CDT (23:31 UTC)
Expired
Oct 19, 2016, 7:00 PM CDT
In force
29 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Barry County, MO

The radar

The Springfield radar (KSGF), 66 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 19, 6:40 PM CDTTSTM WND DMG2 E Cassville, MOMEDIUM SIZE LIMBS DOWN EAST OF CASSVILE. ALSO VARIOUS SMALL TO MEDIUM SIZE LIMBS DOWN IN CASSVILLE. THIS ALSO CORRESPONDS WITH A 56MPH MEASURED WIND GUST AT A PERSONAL WEATHER STATION NORTHEAST OF CASSVILLE AROUND 640PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 19, 12:42 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1287 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1287 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted.

727 
WUUS53 KSGF 192331
SVRSGF
MOC009-200015-
/O.NEW.KSGF.SV.W.0245.161019T2331Z-161020T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 PM CDT WED OCT 19 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BARRY COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 715 PM CDT

* AT 631 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CASSVILLE...
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TABLE ROCK LAKE...                ROARING RIVER STATE PARK...
  CASSVILLE...                      SHELL KNOB...
  EXETER...                         BUTTERFIELD...
  EMERALD BEACH...                  JENKINS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3662 9394 3678 9392 3683 9361 3681 9358
      3674 9357 3656 9358
TIME...MOT...LOC 2331Z 265DEG 17KT 3669 9382 

HAIL...1.00IN
WIND...60MPH
 
$$

GRIFFIN
2 follow-up statements
088 
WWUS53 KSGF 192342
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 PM CDT WED OCT 19 2016

MOC009-200015-
/O.CON.KSGF.SV.W.0245.000000T0000Z-161020T0015Z/
BARRY MO-
642 PM CDT WED OCT 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EAST CENTRAL BARRY COUNTY...

AT 642 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
CASSVILLE...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TABLE ROCK LAKE...                ROARING RIVER STATE PARK...
SHELL KNOB...                     JENKINS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3663 9382 3680 9382 3683 9361 3681 9358
      3674 9357 3659 9358
TIME...MOT...LOC 2342Z 263DEG 17KT 3672 9374 

HAIL...1.00IN
WIND...60MPH
 
$$

GRIFFIN
199 
WWUS53 KSGF 200000
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CDT WED OCT 19 2016

MOC009-200009-
/O.CAN.KSGF.SV.W.0245.000000T0000Z-161020T0015Z/
BARRY MO-
700 PM CDT WED OCT 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BARRY COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE...THE WARNING HAS
BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN MISSOURI.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
SPRINGFIELD.

LAT...LON 3663 9382 3680 9382 3683 9361 3681 9358
      3674 9357 3659 9358
TIME...MOT...LOC 2357Z 265DEG 17KT 3673 9364 

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 2:27 PM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, Oct 19, 2:27 PM CDT, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
227 PM CDT Wed Oct 19 2016

...Storms through this Evening then Cooler and Drier...

.MESOSCALE DISCUSSION...
Issued at 200 PM CDT Wed Oct 19 2016

Convection continued to increase in coverage into this afternoon
along and north of a nearly stationary front stretching from just
south of Joplin and along the I-44 corridor. A few of these storms
were had approaching severe limits. Showers and storms had developed
well north of the surface boundary ahead of the 850 MB front.

The surface front will begin a gradual southeastward push into
the late afternoon aided by rain cooled air to the north.
Meanwhile an upper level trough coming out of the Rockies will
begin to assert it's influence heading into late afternoon and
this evening.

Strengthening synoptic scale lift will support additional
development with increasing storm coverage into far southern
Missouri along and behind the front. Most unstable CAPE of 1000 to
3000 J/KG and deep layer shear of 30 to 40 kts will support the
risk for strong to locally severe storms. Strong winds and hail
look to be the primary risk with any severe storms that develop.
Storms that develop along the front will be have to be monitored
for supercellular structure but any tornado risk appears to be
very low. Heavy rainfall and the potential for localized flooding
will also have to be monitored where storms train across the same
areas.

&&

.SHORT TERM...(Tonight and Thursday)
Issued at 215 PM CDT Wed Oct 19 2016

The cold front will begin a steady push to the southeast across
the region this evening as the upper level trough swings east.
Showers and thunderstorms will accompany the frontal passage and
linger behind the surface front. The activity will taper off from
the west later tonight as the 850 MB front pushes to the southeast
with most activity moving to our east by daybreak Thursday. A drier
and cooler airmass will overspread the region Thursday.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 215 PM CDT Wed Oct 19 2016

Seasonably cool temperatures can be expected heading into late
week as surface high pressure builds into the area and the region
comes under the influence of a northwesterly flow aloft.

A warming trend will return this weekend into early next week as
an upper level ridge builds back across the region. Dry weather
will persist until the middle or later part of next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 200 PM CDT Wed Oct 19 2016

Pilots can expect deteriorating flight conditions as a cold front
moves across the area. This front will bring showers and
thunderstorms along with low ceilings. MVFR to IFR conditions
will develop behind the front through the evening. Improving
conditions will return Thursday morning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Foster
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...Foster
Hazardous weather outlook, Oct 19, 12:58 PM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 PM CDT WED OCT 19 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1258 PM CDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

 SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
 INTO THE EARLY EVENING. THE STORMS WILL BE FOCUSED ALONG AND
 SOUTHEAST OF A LINE FROM LAMAR TO ELDON MISSOURI.

 SOME OF THESE STORMS WILL BECOME STRONG TO LOCALLY SEVERE WITH
 THE POTENTIAL OF PRODUCING LARGE HAIL TO THE SIZE OF HALF
 DOLLARS AND WIND GUSTS UP TO 60 MPH.

 THUNDERSTORMS WILL BE MOST NUMEROUS ALONG AND NORTH OF THE
 INTERSTATE 44 CORRIDOR THROUGH EARLY AFTERNOON WITH AN
 INCREASING COVERAGE OF STORMS FARTHER SOUTH ACROSS FAR SOUTHERN
 MISSOURI LATER THIS AFTERNOON.

 IN ADDITION...HEAVY RAINFALL WILL OCCUR WITH THESE STORMS WHICH
 COULD RESULT IN LOCALIZED FLOODING ESPECIALLY WHERE STORMS TRAIN
 ACROSS THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  A DRIER AND COOLER PATTERN TAKES SHAPE THROUGH LATE WEEK.
  WARMER AND GRADUALLY MORE MOIST AIR WILL BEGIN PUSHING BACK
  INTO THE REGION BY EARLY WEEK NEXT WEEK. SHOWERS AND PERHAPS A
  THUNDERSTORM OR TWO WILL BE ON THE INCREASE BY AROUND MIDWEEK
  NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED ACROSS FAR SOUTHERN MISSOURI
 THROUGH EARLY THIS EVENING.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Oct 19, 5:17 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
517 PM CDT WED OCT 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             2 SE MARSHFIELD         37.32N 92.88W
10/19/2016  E0.75 INCH       WEBSTER            MO   AMATEUR RADIO

&&

HATCH
Local storm report, Oct 19, 5:42 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
542 PM CDT WED OCT 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HAIL             6 W LYNCHBURG           37.49N 92.40W
10/19/2016  E1.00 INCH       LACLEDE            MO   POST OFFICE

&&

HATCH
Local storm report, Oct 19, 5:44 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
544 PM CDT WED OCT 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             CONWAY                  37.50N 92.82W
10/19/2016  M1.00 INCH       LACLEDE            MO   PUBLIC

&&

MGRIFFIN
Special weather statement, Oct 19, 5:48 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CDT WED OCT 19 2016

MOZ083-192330-
DENT MO-
548 PM CDT WED OCT 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR DENT COUNTY UNTIL 630 PM CDT...

AT 548 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SALEM...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONTAUK STATE PARK...             SALEM...
BUNKER...                         STONE HILL...
JADWIN...                         HOWES MILL...
GLADDEN...                        SLIGO...
BOSS...                           DARIEN...
HOWES...                          TURTLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL MISSOURI.

LAT...LON 3759 9131 3751 9131 3750 9121 3742 9121
      3742 9167 3770 9172 3779 9131 3771 9131
      3770 9130 3769 9115 3759 9116
TIME...MOT...LOC 2248Z 269DEG 56KT 3758 9151

GRIFFIN
Local storm report, Oct 19, 5:52 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 PM CDT WED OCT 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             1 S EDGAR SPRINGS       37.69N 91.87W
10/19/2016  E1.25 INCH       PHELPS             MO   EMERGENCY MNGR

&&

HATCH
Special weather statement, Oct 19, 6:22 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 PM CDT WED OCT 19 2016

MOZ102-200000-
BARRY MO-
622 PM CDT WED OCT 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR BARRY COUNTY UNTIL 700 PM CDT...

AT 622 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EXETER...OR OVER CASSVILLE...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROARING RIVER STATE PARK...       TABLE ROCK LAKE...
CASSVILLE...                      SHELL KNOB...
PURDY...                          EXETER...
BUTTERFIELD...                    WASHBURN...
EMERALD BEACH...                  WAYNE...
RIDGLEY...                        MADRY...
JENKINS...                        WHEELERVILLE...
MCDOWELL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3658 9408 3659 9408 3684 9400 3692 9361
      3683 9361 3682 9359 3681 9358 3655 9358
TIME...MOT...LOC 2322Z 265DEG 17KT 3670 9391

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 11:56 AM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence, Polk53 min
Oct 19, 12:16 PM CDTAreal Flood AdvisorySGFJasper3 hr
Oct 19, 12:18 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence57 min
Oct 19, 12:57 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory28 min
Oct 19, 1:04 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Webster56 min
Oct 19, 1:50 PM CDTSevere Thunderstorm WarningSGFLaclede, Webster, Wright55 min
Oct 19, 2:45 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas45 min
Oct 19, 3:27 PM CDTSevere Thunderstorm WarningSGFDent, Phelps48 min
Oct 19, 3:35 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas40 min
Oct 19, 4:00 PM CDTSevere Thunderstorm WarningSGFWebster, Wright28 min
Oct 19, 4:13 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas45 min
Oct 19, 5:14 PM CDTFlash Flood WarningSGFLaclede, Pulaski, Texas, Webster, Wright4 hr
Oct 19, 5:48 PM CDTSpecial Weather StatementSGFDent42 min
Oct 19, 6:17 PM CDTAreal Flood AdvisorySGFDent, Phelps, Texas6 hr
Oct 19, 6:22 PM CDTSpecial Weather StatementSGFBarry38 min
Oct 19, 6:54 PM CDTSpecial Weather StatementSGFStone51 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.